# SDR AALA201802239020

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 41,765 hours, 30,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE R2 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND SAFETY STRAP AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
